# SDR 95ZZZX6181

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4086C
- Make and model: Cessna 310R
- Aircraft serial: 310R1367
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 08421224
- Condition: Wrong Part
- Location: Nlg Lower
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND NOSE GEAR LOWER DRAG LINK ASSY TO HAVE INCORRECT PART NUMBER.  FOUND THAT PART HAD BEEN REPLACED 3 YEARS PREVIOUSLY DURING REPAIR FOR NOSE GEAR COLLAPSE.  LOG BOOK ENTRY SHOWED CORRECT PART NUMBER, BUT PART INSTALLED WAS A DIFFERENT DASH NUMBER.  WHILE NOT NOTED AS SUCH IN LOG, PART APPEARED TO BE A USED PART.  THIS PART DID NOT FIT PROPERLY AND SHOULD HAVE BEEN EASY TO SEE UPON INSTALLATION AND DURING SUBSEQUENT INSPECTIONS.
